MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) PAXGENE® BLOOD RNA TUBE; SEE H.11

BECTON DICKINSON & CO (FRANKLIN LAKES) PAXGENE® BLOOD RNA TUBE; SEE H.11
Catalog Number 762165
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b.Common device name: system, blood collection, rna stabilization, rna purification, rt-pcr molecular diagnostic test.There were multiple 510k numbers reported to be involved.The information is as follows: g.4.Pma / 510(k)#: k082150.E.1: initial reporter facility name: (b)(6) university.Investigation summary: bd received a photo for investigation.The attached photo shows the indicated failure mode of fm inside the tube.The device history records were reviewed with no issues being identified.There were no related quality notifications.All processes and final inspections comply with specification requirements.This complaint has been confirmed for the indicated failure mode: foreign matter - non-biological.No definitive root cause could be established for the reported defect.Based on an evaluation of severity and frequency it was determined that no corrective actions are required.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description
It was reported that prior to using paxgene® blood rna tube, a foreign object was found inside of one tube.No adverse impact was reported regarding the patient or user.

Brand Name
PAXGENE® BLOOD RNA TUBE
Common Device Name
SEE H.11
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK  
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key25056838
Report Number9617032-2026-00775
Device Sequence Number21367403
Product Code NTW
UDI-Device Identifier04053727621658
UDI-Public(01)04053727621658(11)250121(17)260930(10)5021007
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
DEN050003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2026
Device Catalogue Number762165
Device Lot Number5021007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown